Dasheng Wei (魏达盛)

ACADEMY OF MATHEMATICS AND SYSTEM SCIENCE, CAS(中科院数学与系统科学研究院), Professor Research Interests:Number TheoryArithmetic Geometry

  1. On the fibration method for rational points
    arxiv:1910.03647. Download
  2. Brauer-Manin obstruction for Markoff surfaces
    (with J.-L. Colliot-Thelene and Fei Xu). Annali della Scuola Normale di Pisa (to appear): ,issue 3 of the XXI/2021 volume Download
  3. Open descent and strong approximation
    arxiv: 1604.00610. Download
  4. Strong approximation for a toric variety
    Acta Math. Sinica, to appear. Abstract  Download
  5. Counting integral points in certain homogeneous spaces
    (with F. Xu). J. Algebra., 448 (2016) 350–398.: Download
  6. Strong approximation and descent
    (with U. Derenthal). J. Reine Angew. Math. (Crelle) , 731(2017)235–258: Download
  7. Universal torsors and values of quadratic polynomials represented by norms
    (with U. Derenthal and A. Smeets). Math. Ann., 361 (2015),1021–1042: Download
  8. On the equation P(t)=N_{K/k}(Xi)
    Proc. Lond. Math. Soc., 109 (2014) 1402–1434. Download
  9. The sum of two integral squares in certain quadratic fields
    Forum Math. 27 (2015), no. 4, 1923–1944. Download
  10. Hasse principle and weak approximation for multinorm equations
    (with C. Demarche). Israel J. Math., 202 (2014), 275–293: Download
  11. The unramified Brauer group of norm one tori
    Adv. Math.254(2014), 642-663. Download
  12. On the sum of two integral squares in the imaginary quadratic field
    Sci. China Math.,57(2014), 49-60. Download
  13. Integral points for groups of multiplicative type
    (with F. Xu). Adv. Math. 232(2013) 36-56: Download
  14. On the diophantine equation x^2-Dy^2=n
    Sci. China Math.. 2013 ,56 ,227-238 Download
  15. Integral points for multi-norm tori
    (with F. Xu ). Proc. Lond. Math. Soc. 104(2012) 1019-1044: Download
  16. The sum of two integral squares in Q(sqrt{pm p})
    Acta Arith.. 2011 ,147 ,253-260 Download
  17. Appendix: Sum of three squares in a cyclotomic field
    (with F. Xu). Compos. Math.: 2009 ,145 ,361
  18. Tower of the maximal abelian extensions of local fields and its application
    (with F. Xu). Manuscripta Math.: 2009 ,129 ,1-28 Download
  19. Sums of integral squares in cyclotomic fields
    (with C. Ji). C. R. Acad. Sci. Paris,: 2007 ,Ser.1 ,413-416 Download
  20. On the number of certain Galois extensions of local fields
    (with C. Ji). Proc. Amer. Math. Soc.: 2007 ,135 ,3041-3047 Abstract  Download
  21. L-functions of Witt coverings
    (with C. Liu). Math. Z.,255(2007),95-115: Download


Email: dshwei@amss.ac.cn

地址:  北京中关村东路55号中科院数学与系统科学研究院

邮编:  100190

Updated on:2019-11-06 08:42      Total Visits:878


Recently Visited

Similar Subject

Same institution

Similar Interests